# SDR SWAA2023032004080

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION ANGLE HAS AREAS OF CORROSION FROM STA 400-420.<[01] R/H TRANSITION ANGLE AT STA 400+14.5 FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED; FABRICATED NEW TRANSITION ANGLE STA 400-420; TREATED AND PRIMED PER SRM 51-10-02;[03] CW;[04] INSTALLED CLICK BOND NUTPLATES ON R/H TRANSITION ANGLE FROM STA 400-420 PER SRM 51-40-10-2R-0. 02/25/23 07:45AM;[05] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 400-420 PER SRM 51-40-02.;[06] INSPECTION C/W;[07] INSPECTION C/W C/A 4 AND 5
